# SDR A6WA200940688

- Difficulty date: October 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 461.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING CRACKED AT FS 461.5, RBL 9.0, OTBD SIDE FLOORBEAM FITTING AT FS 461.5, RBL 9.0 OTBD SIDE REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
